# SDR SWAA2015091043600

- Difficulty date: September 3, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 40,305 hours, 23,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN, LENS COVER CRACKED.  R & R COVER IAW MM.
